# SDR FDEA201803150698

- Difficulty date: March 15, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 86,550 hours, 28,570 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: AGA7528
- Condition: Chafed
- Location: Bs 1907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, AFT LAVATORY VENT PRESSURE REGULATING VALVE,  BS 1907 LEFT SIDE OF VALVE WAS WORN INTO THE LEFT SIDEWALL VERTICAL BEAM.  REMOVED THE DAMAGED AND INSTALLED A REPAIR IAW SRM 53-00-01, FIG 9, SHT 8, VOL 1.
